# SDR COMA0760061

- Difficulty date: January 25, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 27,367 hours, 24,308 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 3094334
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5078 - DURING CLIMBOUT CAPTAIN SIDE STAB TRIM WOULD NOT MOVE IN THE DOWN POSITION.  AIRCRAFT RETURNED BACK TO BOS AND LANDED SAFELY.  REMOVED AND REPLACED CAPTAIN SIDE PITCH TRIM SWITCH.
